# SDR YENA2024092401300

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,520 hours, 1,698 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064504740
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1621, LHR- BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LHR). 'AIR ENG 1 BLEED FAULT APPEARED SHORTLY AFTER TAKE OFF . FOLLOWED SOP AND QRH PROCEDURES ATTEMPTED ONE RESET PER FCOM 1 MESSAGE REMAINED . COULD NOT CONTINUE TO ETOPS FLT AND RETURNED TO LAND AT DEPARTURE AIRPORT. ( BLEED AIR SUPPLY SYSTEMS ) ( HIGH PRESSURE VALVES (HPV) ); REMOVED AND REPLACED #1 ENG HP VALVE IAW AMM 36-11-41. OPS CHECK/ LEAK CHK GOOD. MX-4 UPDATED. PLACARD REMOVED.
